# SDR TC8A96065

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FIRE WARNING OPERATING IN AN INTERMITTENT MANNER.  REPAIRED BROKEN WIRE AT FIRE WALL DOOR LOOP PLUG, SYSTEM OPS CHECKS NORMAL AS PER MM 26-10-1.
